MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. 93H PROFLEXX AMBULANCE COT

FERNO-WASHINGTON, INC. 93H PROFLEXX AMBULANCE COT
Model Number 0015757
Medical Device Problem Code Device Maintenance Issue (1379)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/14/2016
Event or Problem Description
It was reported after loading a patient on the cot the medics were allegedly unable to raise the cot to the transport position.The crew called another medic unit tor transport of the patient on another cot.There was no report of injury or adverse consequence to the patient.The undercarriage of the subject cot was able to be extended with force so it could be transported back to the station.A field technician was onsite when the cot was returned to the station.The cot was evaluated and it was found a washer was missing from the foot end cover plate which allowed the screw to poke down too far and impede the travel of the roller.The missing washer was found to be an oversight from a previous pm service conducted on 12/7/2016.The washer was installed and the cot was tested for all functions and returned to service on the same day as the reported incident.

Brand Name
93H PROFLEXX AMBULANCE COT
Common Device Name
93H PROFLEXX AMBULANCE COT
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key6208374
Report Number1523574-2016-00039
Device Sequence Number50178
Product Code FPO
UDI-Device Identifier00190790000394
UDI-Public00190790000394
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Emergency Medical Technician
Type of Report Initial
Report Date (Section B) 12/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Emergency Medical Technician
Device Model Number0015757
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2016
Initial Report FDA Received Date12/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1